# SDR CVGA20120925001

- Difficulty date: September 21, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N315SL
- Make and model: Beech 400A
- Aircraft serial: RK401
- Aircraft time: 3,284 hours, 2,926 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAKEOFF WARNING HORNS SOUND ON TAKEOFF WITH PITCH TRIM IN THE GREEN BAND.
